# SDR GLBA2017051900657

- Difficulty date: May 18, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,810 hours, 48,185 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 1404A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND NORMALLY, LANDING GEAR CIRCUIT RELAY CIRCUIT BREAKER WAS TRIPPED, EXTENDED GEAR MANUALLY.   ALL INDICATIONS WERE GREEN. MAINTENANCE PERFORMED GEAR CYCLES 5 TIMES IAW AIM MI 32-01. COULD NOT DUPLICATE THE DISCREPANCY. REMOVED AND REPLACED THE GEAR CONTROL HANDLE IAW 31-10-00. OPS CHECK GOOD THOUGH 5 MORE CYCLES IAW AIM MI 32-01.
